Czechoslovak Mathematical Journal, Vol. 63, No. 1, pp. 1-38, 2013

Two convergence theorems for Henstock-Kurzweil integrals and their applications to multiple trigonometric series

Tuo-Yeong Lee

Tuo-Yeong Lee, Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1 Nanyang Walk, Singapore 637616, Republic of Singapore, e-mail: tuoyeong.lee@nie.edu.sg

Abstract: We establish two new norm convergence theorems for Henstock-Kurzweil integrals. In particular, we provide a unified approach for extending several results of R. P. Boas and P. Heywood from one-dimensional to multidimensional trigonometric series.

Keywords: Henstock-Kurzweil integral, regularly convergent multiple series

Classification (MSC 2010): 42B05, 26A39


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://link.springer.com/journal/10587.


[Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]